# SDR AALA202506135841

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663, RBL 8. REPAIRED PER SRM 57-10-10-2R-5.
